You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1966/58/3
Absolute Borel sets in their Stone-Čech compactifications
Download
PDF
- Absolute Borel sets in their Stone-Čech compactifications
Article
Original scientific text
Title
Absolute Borel sets in their Stone-Čech compactifications
Authors
Stephen Willard
1
Affiliations
Betlehem, Penn., U.S.A.
Fundamenta Mathematicae
1966/58/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
323-333
Main language of publication
English
Published
1966
Exact and natural sciences
mathematics